I have been diagnosed with panic disorder and currently am on Celexa ( the generic brand) however the doctor is switching me to Zoloft (the generic brand) because with the celexa I still get attacks. I started the Zoloft 2 days ago, and for the last 3 days I have had this burning sensation on my left side, upper rib cage. What is this? I am also constantly thirsty.
As this seems to have started before you began taking the Zoloft, it is likely to be stress triggered by switching from one antidepressant to another. However, it could be something else entirely. Without knowing your medical history it is difficult to say.
If only for your peace of mind, I suggest you seek advice from the prescribing physician.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.